# SDR CKSA97495

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CARRY OVER NR 56, F/E FWD SEAT TRACK HOLES ARE ELONGATED AND WORN.  REMOVED AND REPLACED FE'S FWD SEAT TRACK AS REQUIRED AS PER DC8 SRM 53-2-3, FE SEAT OPS CHECKS NORMAL.  NON-ROUTINE TASK CARD NUMBER 109378.
